MathSciNet Relay Station
MathSciNet bibliographic data
MR1266274 20F10 (20F18 57M07)
Bridson, M. R.; Pittet, Ch. Isoperimetric inequalities for the fundamental groups of torus bundles over the circle. Geom. Dedicata 49 (1994), no. 2, 203–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement